One method is smoking. You can create home-made opiate extract from as little as 1 pound of poppy seeds. First pour your seeds into a pan with water, and begin to boil. Let it boil until the water is half gone. Then strain out the seeds, and begin boiling again. This time, boil until all the water is gone, and there is a tar looking substance at the bottom of the pan. Get a razor blade and scrape it off the bottom, let dry for at least 12 hours. You can then hot-knife the extract, or load some in a bong with cannabis.
The other method is ingesting it orally in a tea. You can use a cold water extraction, or a hot water extraction. For cold water, pour the desired amount of seeds (300g plenty for one person) into a cup of cold water. Let the seeds sit for a few hours, shake occasionally. Strain the seeds, and drink the liquid. For the hot water extraction, pour desired amount of seeds into boiling water, let sit for 20 minutes, then strain seeds, let water cool, drink the water.
*Remember to slightly acidify the water before adding the seeds. You want a pH of about 6.5. You can do this with some lemon juice or lime juice.
The “high” of the tea has been described as very similar to most opiates. Euphoria, relaxation, sense of well being, happiness, and sedation are all common effects of the tea.
A dosage for a moderate strength tea would roughly 300 grams. Remember, tolerance plays a large role in dosage, if its your first time with Opiates, start with 200 grams. A dosage for an extremely powerful tea would be 1.5 pounds (700 grams.) Do not exceed 3 pounds (1300 grams.) A young man died from consuming 3.5 pounds of seeds in a tea, and he had a fairly large tolerance, so please be careful.
These tea extracts are dangerous. There is no real way to tell the potency of a seed batch, so tea strengths can vary. Remember, there are two VERY powerful alkaloids in this tea, MORPHINE, and CODEINE. Morphine is deadly at too high of doses, a kid actually died from making a poppy seed tea, he had a lethal level of Morphine in his bloodstream.
This tea is ADDICTING! Its basically Morphine tea, so don’t be surprised when you start making impulsive trips to the grocery store to get poppy seeds, this is a REAL drug, with REAL dangers.
Signs of Morphine Overdose:
cold clammy skin
fluid in the lungs
lowered blood pressure
“pinpoint” or dilated pupils
slow pulse rate
bluish colored fingernails and lips
spasms of the stomach and/or intestinal tract